American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16P90) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Dušan Repovš and Mikhail Zaicev. On identities of infinite dimensional Lie superalgebras. Proc. Amer. Math. Soc. 141 (2013) 4139-4153.
Abstract, references, and article information   
View Article: PDF

[2] Eli Aljadeff and Antonio Giambruno. Multialternating graded polynomials and growth of polynomial identities. Proc. Amer. Math. Soc. 141 (2013) 3055-3065.
Abstract, references, and article information   
View Article: PDF

[3] Eli Aljadeff. On the codimension growth of $G$-graded algebras. Proc. Amer. Math. Soc. 138 (2010) 2311-2320. MR 2607860.
Abstract, references, and article information   
View Article: PDF

[4] A. Giambruno and S. Mishchenko. Polynomial growth of the codimensions: a characterization. Proc. Amer. Math. Soc. 138 (2010) 853-859. MR 2566551.
Abstract, references, and article information   
View Article: PDF

[5] Jason P. Bell. Simple algebras of Gelfand-Kirillov dimension two. Proc. Amer. Math. Soc. 137 (2009) 877-883. MR 2457426.
Abstract, references, and article information   
View Article: PDF

[6] A. Giambruno, S. Mishchenko and M. Zaicev. Codimension growth of two-dimensional non-associative algebras. Proc. Amer. Math. Soc. 135 (2007) 3405-3415. MR 2336552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ferran Cedó, Eric Jespers and Jan Okninski. The Gelfand-Kirillov dimension of quadratic algebras satisfying the cyclic condition. Proc. Amer. Math. Soc. 134 (2006) 653-663. MR 2180881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Shirvani and J. Z. Gonçalves. Free products arising from elements of finite order in simple rings. Proc. Amer. Math. Soc. 133 (2005) 1917-1923. MR 2137855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David Riley and Hamid Usefi. Lie algebras with finite Gelfand-Kirillov dimension. Proc. Amer. Math. Soc. 133 (2005) 1569-1572. MR 2120270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Francesca Benanti, Antonio Giambruno and Irina Sviridova. Asymptotics for the multiplicities in the cocharacters of some PI-algebras. Proc. Amer. Math. Soc. 132 (2004) 669-679. MR 2019941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. T. Stafford and J. J. Zhang. Algebras without noetherian filtrations. Proc. Amer. Math. Soc. 131 (2003) 1329-1338. MR 1949861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kaushal Ajitabh. Existence of critical modules of GK-dimension 2 over elliptic algebras. Proc. Amer. Math. Soc. 128 (2000) 2843-2849. MR 1664293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. Paul Smith and James J. Zhang. A remark on Gelfand-Kirillov dimension. Proc. Amer. Math. Soc. 126 (1998) 349-352. MR 1415339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Darin R. Stephenson and James J. Zhang. Growth of graded noetherian rings. Proc. Amer. Math. Soc. 125 (1997) 1593-1605. MR 1371143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] V. M. Petrogradsky. On Lie algebras with nonintegral $q$-dimensions . Proc. Amer. Math. Soc. 125 (1997) 649-656. MR 1363180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] James J. Zhang. A note on GK dimension of skew polynomial extensions. Proc. Amer. Math. Soc. 125 (1997) 363-373. MR 1350966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. C. Coutinho. Krull dimension of modules and involutive ideals . Proc. Amer. Math. Soc. 123 (1995) 1647-1654. MR 1243163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Allan Berele. Rates of growth of p.i.\ algebras . Proc. Amer. Math. Soc. 120 (1994) 1047-1048. MR 1204370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Shigeru Kobayashi and Yuji Kobayashi. On algebras with Gel\cprime fand-Kirillov dimension one . Proc. Amer. Math. Soc. 119 (1993) 1095-1104. MR 1158002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Shigeru Kobayashi and Manabu Sanami. Growth of two-step solvable Lie algebras . Proc. Amer. Math. Soc. 109 (1990) 859-863. MR 1015681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1